No CrossRef data available.
Article contents
Orthogonal expansions and transforms of vector-valued measures and functions
Published online by Cambridge University Press: 17 April 2009
Abstract
An abstract is not available for this content so a preview has been provided. As you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
![Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'](https://static.cambridge.org/content/id/urn%3Acambridge.org%3Aid%3Aarticle%3AS0004972700043021/resource/name/firstPage-S0004972700043021a.jpg)
- Type
- Abstracts of Australasian PhD Theses
- Information
- Copyright
- Copyright © Australian Mathematical Society 1973
References
[1]McKee, Stephen K., “Orthogonal expansion of vector-valued functions and measures”, Mat. Časopis, Slovensk. Akad. Vied 22 (1972), 71–80.Google Scholar
[2]McKee, Stephen K., “Transforms of vector-valued functions and measures”, Mat. Časopis, Slovensk. Akad. Vied 23 (1973), 5–13.Google Scholar